RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2013, Volume 25, Issue 2, Pages 75–100 (Mi aa1324)  

Research Papers

Semiclassical asymptotics of the solutions of matrix Riemann–Hilbert problems with fast oscillation of non-diagonal elements

A. M. Budylin


Full text: PDF file (336 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2014, 25:2, 205–222

Bibliographic databases:

Received: 26.10.2012

Citation: A. M. Budylin, “Semiclassical asymptotics of the solutions of matrix Riemann–Hilbert problems with fast oscillation of non-diagonal elements”, Algebra i Analiz, 25:2 (2013), 75–100; St. Petersburg Math. J., 25:2 (2014), 205–222

Citation in format AMSBIB
\Bibitem{Bud13}
\by A.~M.~Budylin
\paper Semiclassical asymptotics of the solutions of matrix Riemann--Hilbert problems with fast oscillation of non-diagonal elements
\jour Algebra i Analiz
\yr 2013
\vol 25
\issue 2
\pages 75--100
\mathnet{http://mi.mathnet.ru/aa1324}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3114849}
\zmath{https://zbmath.org/?q=an:06371645}
\elib{http://elibrary.ru/item.asp?id=20730198}
\transl
\jour St. Petersburg Math. J.
\yr 2014
\vol 25
\issue 2
\pages 205--222
\crossref{https://doi.org/10.1090/S1061-0022-2014-01286-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000343074000004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84924363589}


Linking options:
  • http://mi.mathnet.ru/eng/aa1324
  • http://mi.mathnet.ru/eng/aa/v25/i2/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:199
    Full text:33
    References:28
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019